MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Catalog Number 826828
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Directlink module was not returned for evaluation (as per customer, product not available) and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
1 of 5 reports.Other mfg report numbers: 3013886523-2023-00424, 3013886523-2023-00426, 3013886523-2023-00428, 3013886523-2023-00427.A facility reported: the whole procedure from calibration direcktlink to the monitor, the zeroing from the sensor and implementation went well.No orange or red light on the directlink.But after placing the first sensor after 6 hours icp fluctuation (here was the screw luxated) and then placed 3 sensors again, also with fluctuations in very high icp, low icp and also a flat line.It was a very complex trauma patient.No additional information has been provided.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key18222031
Report Number3013886523-2023-00425
Device Sequence Number6748227
Product Code GWM
UDI-Device Identifier10381780515784
UDI-Public10381780515784
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826828
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date11/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown